# SDR USAA2012070900012

- Difficulty date: June 29, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,784 hours, 20,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON COUPLING AT FR67+16 INCHES, Y1165.  REPLACED COUPLING AT FR67+16 INCHES, Y1165 IAW A319 SRM 51-72-11.
